# SDR DLM90020524

- Difficulty date: May 9, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 16,876 hours, 8,969 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Terminal
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT L2-781 IN NR 12 CEILING PNL INOP.  FOUND LOOSE WIRE ON GROUND TERMINAL.  SPLICED NEW TERMINAL END ON TO GROUND.  LIGHT OPS NORMAL.
